Sh:458

Bib entry
@article{Sh:458,
 author = {Abraham, Uri and Shelah, Saharon},
 title = {{Martin's axiom and $\Delta^2_1$ well-ordering of the reals}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {35},
 number = {5-6},
 year = {1996},
 pages = {287--298},
 issn = {0933-5846},
 doi = {10.1007/s001530050046},
 mrclass = {03E50 (03E15 03E35 03E40)},
 mrnumber = {1420259},
 mrreviewer = {Philip D. Welch},
 doi = {10.1007/s001530050046},
 note = {\href{https://arxiv.org/abs/math/9408214}{arXiv: math/9408214}},
 arxiv_number = {math/9408214}
}